# SDR 40001

- Difficulty date: February 13, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N369BG
- Make and model: Amd FALCON900
- Aircraft serial: 040
- Aircraft time: 6,019 hours, 4,037 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D22858000
- Part serial: AR305B
- Condition: Failed
- Location: Nlg
- Part time: 6,019 hours, 4,037 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  REMOVED AND REPLACED NOSE GEAR LEFT PROXIMITY SWITCH (3GF).  ALL WORK DONE IN ACCORDANCE WITH M/M CHAPTERS 32-300, 32-611, AND 32-303.  FUNCTION TEST OK.
